sooooo Confused! - By Sandy

by Sandy
(NC)

Hello Wray,

I am so confused. I am 45yo, and last August, 2011 began the hallmark symptoms of PM with whacky cycles, shorter, lighter, then Heavy. I went to my Doctor, had hormone levels done, said I was on the " low side of normal", to get my cycles back to the 28 days I was used to, she put me on Ultra Low Dose BCP. I felt dreadful on them, and quit mid pack this past December, and that's when all the REAL trouble began. My withdrawl bleed did not come, and then on the 16th of December 2011, I began bleeding heavily, then stop, then Flooding with huge clots. I was weak and drained. I found your site, began Natural Progesterone Cream (480mg per ounce) and after a 3 week long period got the bleeding to stop. but now the confusion part. Since I KNOW that I am peri due to my symptoms and age, I have just started using it daily. About 100mg a day. Today it has been 9 days since the bleeding stopped, and I am having mucous and cramping like I am Ovulating! Is this possible? Would the daily use of Progesterone cream not prevent this? The last " bleed" I had the same type of mucous and then 3 days later began the nightmare.... I am just scared of the same thing happening and want to know if it's okay just to continue on? My other question is precisely how many tsp's do I need to get an effective dose? Still having the sore breasts, and ovarian cramping, and want this to stop if possible.... I know you say 1-200mg to be an effective staring range, but I am just confused on how to squirt enough out to make that amount... and then I would suppose to spread it out over several applications yes? Thank you for any insight you can provide. Bless you for having this site as a resource to those who want no more Drugs and chaos at this very stressful time of a woman's life. Blessings, Sandy

Comments for sooooo Confused! - By Sandy

Click here to add your own comments

Jan 18, 2012
in the same boat as you
by: Anonymous

I found this site, but I did not find it helpful. if you post something you never get a responce, hopefully you can find the answers you are needing, I would like answers as well.

Jan 19, 2012
sooooo Confused! - By Sandy
by: Wray

Hi Sandy Bless you for the kind words! Having had a very stressful Peri-menopause, I know what it feels like. All drug based Contraceptives have the potential to cause harm. They prevent ovulation, so preventing progesterone production. It's already dropping during P-M, so I'm not surprised you felt awful on them. It seems you weren't using enough progesterone for the heavy bleeding, as I've found 400mg/day is needed to stop it quickly. This would be 25ml/day (5tsp) of the cream you are using! Amounts in excess of 200mg/day can stop ovulation, in fact it can be used as a contraceptive. Anything less won't. Incidentally I used the progesterone daily during my cycles, even though at that stage they were still regular. Each time I took the customary break, my symptoms came back, something I could do without! 100mg/day progesterone with the cream you are using requires 6.25ml (1.25tsp), so 200mg/day requires 12.5ml or 2.5tsp. I find a kitchen teaspoon set the best for measuring, after a while it's not needed. It's best to do a minimum of two applications, as progesterone begins dropping after about 13 hours. But with severe symptoms, in particular hot flushes, I recommend using it hourly. If you do increase the amount at any time, please see our page on Oestrogen Dominance first, as this can occur. Please rub the cream on any sore areas, for instance directly on the breasts or tummy. The amount needed is always trial and error, pity, as it makes for an up and down time until things settle. Take care Wray

Jan 19, 2012
Thanks...
by: Sandy

Wray,

Thank you for your precise dosing instructions. Today is day 12 since the last bleed and I have begun what feels like a period again, bleeding and a tiny sized clot with first urination this morning, along with some traditional cramping. If I look at my calendar, the first bleeding post pill was December 16th, but then it stopped for a week and I began to flood. It was like 3 weeks total bleeding. So I am not sure if I would cound that December 16th bleed as day 1 of the cycle last month? Not that it really matters, as I understand during the height of PM your cycles come and go as they please anyway, but I would just like to chart them. I will forge onward with the cream, I have noticed remarkable improvement in night sweats, and overall "happy" feeling. much more calm, and centered. I will up to 2.5tsp daily in many small doses through the day to keep levels up, and keep on right through this bleed to see if it indeed stops me from flooding as this is what is the most disturbing thing that I feel is keeping me from my day to day life enjoyment. Wray, you help so many with your information and wonderful insights. It's refreshing to know that there are alternatives. I truly believe that most Doctors really don't have a clue when it comes to this, and they just do what they know which is to go with synthetics. I have also began DIM-Plus, and eliminated all conventional meats, dairy out of my diet. I had done that already, but like I said the BCP's ruined all of that. I had breakthrough bleeding every day on those, and even at a 1/10mcg dose, I still was so unbalanced and gained 15lbs in a matter of 4 months. Bloated, crazy mood swings. horrible stuff. Anyway, I will report back and up my cream per your guidance should I need to. Many Thanks Again for all you do for us. xxxooo

Jan 20, 2012
Thanks...
by: Wray

Hi Sandy Oh so the cramping and mucus was in fact a prelude to bleeding again. That's far too soon, I do hope the higher amount you say you will try helps you, it normally does. Please have a look through this comment here. It's very difficult to count the days of a cycle when bleeding for 3 weeks at a time. But it would be interesting to keep a check on the days you bleed and the days you don't. I would hope the days you don't become longer and the others shorter! But I can tell you from my experience, that sometimes my periods would be two weeks apart, others three months. The worst was the flooding when least expected, when you'd stand up and well………!!!! But I never suffered what you and others have, the long continual bleeds, that is so draining, so disruptive and exhausting too. Thanks for your kind words, they mean a great deal to me. I've been in the same boat, in fact when I look back, I should say boats! As I seem to have attracted many strange paths and experiences during my life, maybe so that ultimately I could help others, who knows!? I always forget to advise about DIM, Calcium D-glucarate too. You might be interested in more info. Oestrogen is metabolised in the liver by glucuronic acid, the process is known as glucuronidation. The process also removes other substances, including toxins, drugs, bilirubin, androgens, mineralocorticoids and glucocorticoids. It's then excreted in the bile, but an enzyme in the intestine called beta-glucuronidase breaks the oestrogen/glucuronide bond, which allows oestrogen to be reabsorbed. There's evidence beta-glucuronidase activity is increased in breast and prostate cancer. Calcium D-glucarate inhibits beta-glucuronidase, see here, here, here and here. Incidentally this enzyme is produced by undesirable gut bacteria, supplementing with probiotics suppresses the bacteria, and subsequently the beta-glucuronidase. Oestrogen is broken down into 2 principle metabolites, 2-hydroxyestrone (2-OHE1) and 16-alpha hydroxyestrone (16alpha-OHE1). 16alpha-OHE1 is regarded as a potent oestrogen, whereas 2-OHE1 is a weak oestrogen. DIM increases levels of 2-OHE1, by doing so it also increases the ratio of 2-OHE1:16alpha-OHE1. This increased ratio is associated with a lower risk for breast cancer, see here. Other studies have found a protective role too. I'm pleased you've eliminated conventional meats and diary, far too many hormones! Take care Wray

Jan 20, 2012
in the same boat as you
by: Wray

Hi there I do try to answer all queries. It could be because you are not clicking the 'notify me' button. Only if you do this will you see the replies. An email is sent to you giving you the links. We also have a search field which many find is useful. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...